NEOSED TABLETS 15'S
0 Customer Reviews
Pieces per Container
Adult: One to two tablets every time, three or four times a day. Or as directed by physician.
Patients with narrow-angle glaucoma, cardiac diseases, diabetes mellitus, G-6-PDD, epilepsy, brain damage or pregnancy should consult the physician before use. This drug may cause drowsiness. If affected, do not drive or operate machinery. It is dangerous to exceed the stated dose. Store this medicine in a cool dry place. Keep out of reach of children. This medicine should not be given to children under 16 except on medical advice. Inappropriate use of this medicine has the potential to cause liver toxicity and severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a physician.
Store on or below 25℃.
Neosed is a fast and effective preparation for relief of headache, fever, minor pain, runny nose, sneezing and nasal congestion which are due to influenza, common cold, hay fever, allergic rhinitis, pharyngitis, laryngitis and similar respiratory tract infections.
2.09 x 4.63 x .63